Top answers from doctors based on your search:
Disclaimer

atenolol overdose death

A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Atenolol overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. Atenolol (Tenormin) is used to treat high blood pressure. "Overdose symptoms ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old member asked:
Dr. Steven Hill
22 years experience Family Medicine
Usually time: Most people get bradycardic (low heart rate) and low blood pressure - if not severe we just wait - if severe we may have to consider medications to in ... Read More
A 23-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
Why?: What kind of a question is this? I would suggest you get to doctor or hospital right away
A female asked:
Dr.
Dr. answered
Specializes in
YES: They are blood pressure medications and can slow your hear down. If you have accidentally taken too many you need to go to the hospital to get checke ... Read More
A 51-year-old member asked:
Dr. Payam Mehranpour
22 years experience Cardiology
Betablocker: Could be quite dangerous and should be considered an emergency. It may cause very low heart rate and blood pressure, leading to dizziness or passing o ... Read More
6
6 thanks
A 49-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Atenolol: Two atenolol 100mg pills would be an overdose, over that would be a larger overdose. Generally 100mg a day is top dose, sometimes 100mg bid in special ... Read More
A 41-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
NO: No.
A 27-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Probably low: The chances of organ damage from 600mg of atenolol is probably low, in an adult of normal size and decent health. Reports of overdoses of atenolol men ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
The possibility?: Anything can happen in life, so one must not ask, "what is the possibility?" the real question is, "how likely is it?" if a person took a several ti ... Read More
A 45-year-old member asked:
Dr. Danny Proffitt
42 years experience Family Medicine
Blocks adrenalin: Tenormin (atenolol) is a beta blocker. It blocks receptors that allow for a higher pulse rate and blocks the response to the body's own adrenalin. Y ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month